# SDR USAA2013062400013

- Difficulty date: June 23, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 74,810 hours, 33,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Part serial: 489
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 72,493 hours, 30,979 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS OVER FORWARD EXIT DOORS AND JUST AFT OF FORWARD GALLEY VERY DIM AND FLICKERING ALONG WITH FORWARD LT DOOR SLIDE ARMED INDICATION ON ECAM WITH DOOR OPEN ON GROUND.  R & R FORWARD POWER SUPPLY UNIT IAW AMM 33-51-38. VENDOR CONFIRMED FAILURE OF THE ESPU.
